# SDR GLBA20100926F

- Difficulty date: September 26, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 29,954 hours
- Engine: Pwa PT6A67D
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Rt Elevator
- Part time: 6,119 hours, 7,908 cycles
- Component: Elevator, Beech
- Component part number: 130610000614
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND A LIGHTENING EXIT HOLE .5" BY .5" DEEP IN THE T/E OF THE RT ELEVATOR, JUST INBD OF THE CAP AT THE OUTER STATIC WICK.  OPEN
